| Model Number |
110-330 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side "textured implants." additionally, healthcare professional reports "breast implants demonstrate internal capsular rupture¿.Healthcare professional additionally reports "abdominal pain".Device has been explanted.
Event or Problem Description
Healthcare professional also reported "abdominal pain"; this is not device related.Additionally, healthcare professional reported capsular contracture, baker grade iii.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified encapsulation, red particles in the shell, brown particles in the shell, green mold (approx.10%) in the shell, deformation, and cloudiness in the gel observed after autoclave disinfection cycle.Weight measurement of the device identified device was underweight.Device was reweighed on mo 502-65-004 and identified device weight was within specification.Based on the device analysis the final assessment was device was not ruptured.Additional, changed, and/or corrected data: b.5., b.6., b.7., d.6b., d.9., h.3., h.6.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side "textured implants." additionally, healthcare professional reports "breast implants demonstrate internal capsular rupture¿.Healthcare professional additionally reports "abdominal pain"; this is not device related.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.